# SDR SWIA20205110557

- Difficulty date: April 2, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H INB FLAP LOWER SKIN HAS DENT NEAR INB END ( MARKED, HAS GREEN PRIMER PAINT AT DENT. )   (C-CHECK) RO 5/7/2020   L/H I/B FLAP LOWER SKIN AT THE I/B END HAS HAS THE DENT REPAIRED PER BOMBARDIER REO. SEE CONTINUATION SHEET FOR DETAILS. PERFORMED AN OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM AND TEST PASSED. TASK CARD COMPLIED WITH.
